# SDR VNAA20250601007

- Difficulty date: April 21, 2025
- Submitted: June 1, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL BTW FS744.15 TO FS969.00.   LH SIDE SEAT RAIL BTW FS744.15 TO FS969.00 WERE EVALUATED WITH EXCESSIVE DAMAGE PER CRJ-900 SRM 53-41-49-101-001-A02 AND CRJ-900 SRM 53-51-49-101-001-A02 AND WERE REPLACED PER CRJ-900 AMM 53-00-49 CONF(A12).
